# SDR IPXA2017082320867

- Difficulty date: August 1, 2017
- Submitted: August 23, 2017
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 71,958 hours, 14,772 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support
- Part number: AEA703515
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, LEFT MAIN GEAR WW SYSTEM 1 LOWER SUPPORT BRACKET IS CRACKED.  REMOVED, FABRICATED, AND REPLACED THE SUPPORT BRACKET IAW DWG AEA7035 AND SRM 51-33-01.
